# SDR UALA2012091905317

- Difficulty date: September 18, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 73,637 hours, 27,902 cycles
- Engine: Pwa PW2037
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Defective
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR EXCESSIVELY TIGHT.  REPLACED ELECTRIC STRIKE ASSY  PER AMM, OPS CHECK GOOD.
